Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 38, NWS Wilmington, OH

April 12, 2011Pike County, Scioto County, Ohio

NWS Wilmington, OH issued this river flood warning at Apr 12, 2011, 4:21 PM EDT for Pike County, Scioto County, Ohio. It took effect at Apr 12, 2011, 9:00 PM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2011, 4:21 PM EDT (20:21 UTC)
In effect from
Apr 12, 2011, 9:00 PM EDT
Expired
Apr 14, 2011, 1:26 AM EDT
In force
28 hr
Issued by
NWS Wilmington, OH
Flood severity
Minor

Counties Pike County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Piketon (PKTO1). The gauge peaked at 20.66 ft at Apr 13, 2011, 12:00 PM EDT.

actionminormoderate51015202504/1204/1304/1404/15
Action stage
17 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03237020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WGUS41 KILN 122021
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT TUE APR 12 2011

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT PIKETON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC131-145-130821-
/O.NEW.KILN.FL.W.0038.110413T0100Z-110415T0300Z/
/PKTO1.1.ER.110413T0100Z.110414T0000Z.110414T2100Z.NO/
421 PM EDT TUE APR 12 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCIOTO RIVER AT PIKETON
* FROM THIS EVENING TO THURSDAY EVENING.
* AT 4 PM THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 20.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY THURSDAY AFTERNOON.
* AT STAGES NEAR 21 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED...
  INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. 
  OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND
  CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED.
  

$$
7 follow-up statements
551 
WGUS81 KILN 130005
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
805 PM EDT TUE APR 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  SCIOTO RIVER AT PIKETON

OHC131-145-130805-
/O.CON.KILN.FL.W.0038.110413T0100Z-110415T0300Z/
/PKTO1.1.ER.110413T0100Z.110414T0000Z.110414T2100Z.NO/
805 PM EDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL THURSDAY EVENING.
* AT 7 PM THE STAGE WAS 17.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO 
  NEAR 20.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE THURSDAY AFTERNOON.
* AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED...
  INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. 
  OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND
  CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED.
  

$$
841 
WGUS81 KILN 130248
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1048 PM EDT TUE APR 12 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  SCIOTO RIVER AT PIKETON

OHC131-145-131048-
/O.CON.KILN.FL.W.0038.000000T0000Z-110415T0300Z/
/PKTO1.1.ER.110413T0046Z.110414T0000Z.110414T2100Z.NO/
1048 PM EDT TUE APR 12 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL THURSDAY EVENING.
* AT 10 PM THE STAGE WAS 18.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY TOMORROW EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED...
  INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. 
  OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND
  CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED.
  

$$
771 
WGUS81 KILN 130659
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
259 AM EDT WED APR 13 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  SCIOTO RIVER AT PIKETON

OHC131-145-131459-
/O.CON.KILN.FL.W.0038.000000T0000Z-110415T0300Z/
/PKTO1.1.ER.110413T0046Z.110414T0000Z.110414T2100Z.NO/
259 AM EDT WED APR 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL THURSDAY EVENING.
* AT 2 AM THE STAGE WAS 19.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED...
  INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. 
  OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND
  CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED.
  
$$
667 
WGUS81 KILN 130951
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
551 AM EDT WED APR 13 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  LICKING RIVER NEAR MCKINNEYSBURG
  SCIOTO RIVER AT PIKETON

KYC191-131751-
/O.CON.KILN.FL.W.0037.000000T0000Z-110414T1900Z/
/MKBK2.1.ER.110412T1919Z.110413T0845Z.110414T1300Z.NO/
551 AM EDT WED APR 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE LICKING RIVER NEAR MCKINNEYSBURG
* UNTIL THURSDAY AFTERNOON.
* AT 4 AM THE STAGE WAS 36.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 33 FEET.
* THE RIVER IS CRESTING. THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE 
  TOMORROW MORNING.
* AT STAGES NEAR 35.0 FEET, LOWLAND FLOODING WORSENS IN SOUTHERN 
  PENDLETON COUNTY...ESPECIALLY ALONG LICKING RIVER ROAD AND IN THE 
  COLVIN BEND ROAD AREA.
  
$$

OHC131-145-131751-
/O.CON.KILN.FL.W.0038.000000T0000Z-110415T0300Z/
/PKTO1.1.ER.110413T0046Z.110414T0000Z.110414T2100Z.NO/
551 AM EDT WED APR 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL THURSDAY EVENING.
* AT 5 AM THE STAGE WAS 19.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY THIS EVENING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED...
  INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. 
  OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND
  CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED.
  
$$
115 
WGUS81 KILN 131456
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1056 AM EDT WED APR 13 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  LICKING RIVER NEAR MCKINNEYSBURG
  SCIOTO RIVER AT PIKETON

KYC191-132256-
/O.EXT.KILN.FL.W.0037.000000T0000Z-110414T1500Z/
/MKBK2.1.ER.110412T1919Z.110413T1200Z.110414T0900Z.NO/
1056 AM EDT WED APR 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE LICKING RIVER NEAR MCKINNEYSBURG
* UNTIL THURSDAY MORNING.
* AT 10 AM THE STAGE WAS 36.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 33 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW
  MORNING.
* AT STAGES NEAR 35.0 FEET, LOWLAND FLOODING CONTINUES IN SOUTHERN 
  PENDLETON COUNTY...ESPECIALLY ALONG LICKING RIVER ROAD AND IN THE 
  COLVIN BEND ROAD AREA.
  

$$

OHC131-145-132256-
/O.EXT.KILN.FL.W.0038.000000T0000Z-110415T0000Z/
/PKTO1.1.ER.110413T0046Z.110413T1800Z.110414T1800Z.NO/
1056 AM EDT WED APR 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL THURSDAY EVENING.
* AT 10 AM THE STAGE WAS 20.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 20.6 FEET BY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW AFTERNOON.
* AT STAGES NEAR 21.0 FEET, SEVERAL ROADS NEAR THE SCIOTO ARE FLOODED...
  INCLUDING COUNTY ROADS ALONG CREEKS EMPTYING INTO THE SCIOTO RIVER. 
  OHIO ROUTE 220 AT RIVER ROAD IS FLOODED...SOUTH OF WAVERLY. SCIOTO AND
  CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY ARE MOST IMPACTED.
  

$$
400 
WGUS81 KILN 132152
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
552 PM EDT WED APR 13 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  LICKING RIVER NEAR MCKINNEYSBURG
  SCIOTO RIVER AT PIKETON

KYC191-140552-
/O.CON.KILN.FL.W.0037.000000T0000Z-110414T1500Z/
/MKBK2.1.ER.110412T1919Z.110413T1200Z.110414T0900Z.NO/
552 PM EDT WED APR 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE LICKING RIVER NEAR MCKINNEYSBURG
* UNTIL THURSDAY MORNING.
* AT 4 PM THE STAGE WAS 35.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 33 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW
  MORNING.
* AT STAGES NEAR 35.0 FEET, LOWLAND FLOODING WORSENS IN SOUTHERN 
  PENDLETON COUNTY...ESPECIALLY ALONG LICKING RIVER ROAD AND IN THE 
  COLVIN BEND ROAD AREA.
  

$$

OHC131-145-140552-
/O.CON.KILN.FL.W.0038.000000T0000Z-110415T0000Z/
/PKTO1.1.ER.110413T0046Z.110413T1600Z.110414T1800Z.NO/
552 PM EDT WED APR 13 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT PIKETON
* UNTIL THURSDAY EVENING.
* AT 5 PM THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW
  AFTERNOON.
* AT STAGES NEAR 20.0 FEET, BACKWATER FLOODING OCCURS ALONG CREEKS 
  FLOWING INTO THE SCIOTO RIVER. SCIOTO AND CAMP CREEK TOWNSHIPS IN 
  SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING.
  

$$
697 
WGUS81 KILN 140526
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
126 AM EDT THU APR 14 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT PIKETON

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  LICKING RIVER NEAR MCKINNEYSBURG

KYC191-141326-
/O.EXT.KILN.FL.W.0037.000000T0000Z-110414T1600Z/
/MKBK2.1.ER.110412T1919Z.110413T1200Z.110414T1000Z.NO/
126 AM EDT THU APR 14 2011

...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS AFTERNOON... 
THE FLOOD WARNING CONTINUES FOR
  THE LICKING RIVER NEAR MCKINNEYSBURG
* UNTIL THIS AFTERNOON.
* AT 12 AM THE STAGE WAS 35.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 33 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING.
* AT STAGES NEAR 35.0 FEET, LOWLAND FLOODING WORSENS IN SOUTHERN 
  PENDLETON COUNTY...ESPECIALLY ALONG LICKING RIVER ROAD AND IN THE 
  COLVIN BEND ROAD AREA.
  
$$

OHC131-145-140556-
/O.CAN.KILN.FL.W.0038.000000T0000Z-110415T0000Z/
/PKTO1.1.ER.110413T0046Z.110413T1600Z.110414T0401Z.NO/
126 AM EDT THU APR 14 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER AT PIKETON
* AT 1 AM THE STAGE WAS 17.6 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AFTER MIDNIGHT THIS MORNING.
* FLOOD STAGE IS 18 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 11.5 FEET BY TOMORROW MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 12, 2:17 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 12, 2:17 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
217 PM EDT TUE APR 12 2011

.SYNOPSIS...
SLOW MOVING LOW PRESSURE WILL PASS OFF TO THE EAST THIS AFTERNOON
AND EVENING. HIGH PRESSURE WILL BUILD ACROSS THE REGION BY
WEDNESDAY AS THE LOW PRESSURE SYSTEM MOVES OFF TO THE NORTHEAST.
ANOTHER STORM SYSTEM IS EXPECTED TO APPROACH BY LATE THIS WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BAND OF SHOWERS ON THE BACK SIDE OF AN UPPER LOW CONTINUES TO
AFFECT THE EASTERN PORTION OF THE FORECAST AREA. TRENDS HAVE BEEN
FOR THIS TO DECREASE IN COVERAGE AND SHORT TERM GUIDANCE CONTINUES
WITH THIS TREND THROUGH THE LATE AFTERNOON. HOWEVER MAY SEE SOME
REGENERATION OF ECHOES TO THE SOUTHEAST AS THE UPPER LOW LIFTS.
MEANWHILE CLEARING IS WORKING INTO THE WESTERN ZONES. AND THE
INSOLATION IS ALLOWING FOR TEMPERATURES TO RISE INTO THE 50S
THERE. BUT ELSEWHERE READINGS WILL REMAIN IN THE 40S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
UPPER LEVEL LOW WILL CONTINUE TO MOVE AWAY FROM THE FORECAST AREA
WITH GRADUALLY IMPROVING CONDITIONS ACROSS THE EASTERN COUNTIES.
THE REMAINING PARTS OF THE FORECAST AREA WILL BE UNDER MOSTLY
CLEAR SKIES TONIGHT. AFTER A BELOW NORMAL START TO TEMPERATURES
WEDNESDAY MORNING...A WARMING TREND WILL BEGIN UNDER HIGH PRESSURE
WITH NO PRECIPITATION EXPECTED THROUGH THURSDAY.

BY THURSDAY AFTERNOON...INCREASING SOUTHERLY
WINDS WILL DEVELOP AHEAD OF A STORM SYSTEM THAT IS EXPECTED TO
APPROACH THE REGION ON FRIDAY. ABOVE NORMAL TEMPERATURES AND
INCREASING MOISTURE IS EXPECTED THURSDAY NIGHT AND FRIDAY AHEAD
OF THIS LOW PRESSURE SYSTEM AS IT APPROACHES FROM THE WEST.
CURRENT MODELS ARE IN AGREEMENT ON BRINGING SHOWERS AND
THUNDERSTORMS ACROSS THE FORECAST AREA BEGINNING FRIDAY AFTERNOON.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
SHOWERS WILL STICK AROUND ON SATURDAY AS THE LOW MAKES SLOW
EASTWARD PROGRESS. CONDITIONS MAY DRY OUT BY SUNDAY AFTERNOON WITH
WEAK HIGH PRESSURE TO THE SOUTH. MONDAY MAY ALSO BE DRY WITH A
WEAK LOW STAYING SOUTH.

TEMPERATURES WILL BE ABOVE NORMAL ON THURSDAY AND FRIDAY IN THE
HIGHS SATURDAY THROUGH MONDAY ARE FORECAST TO BE BELOW NORMAL IN
THE 40S AND 50S AS A COOLER WESTERLY FLOW TAKES OVER BEHIND THE
LOW.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
MVFR CEILINGS WILL IMPROVE THROUGH THE EARLY PART OF THE TAF
PERIOD WITH SKIES THEN CLEARING A FEW HOURS LATER. THEN WILL ONLY
SEE A FEW CIRRUS AT MOST THROUGH 18Z WEDNESDAY. GUSTY NORTH WINDS
WILL DIMINISH AROUND 00Z AS PRESSURE GRADIENT STARTS TO RELAX.
NORTH TO NORTHWEST WINDS AT 10 KT OR LESS WILL PREVAIL THROUGH THE
REST OF THE PERIOD.

OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY AND SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...CONIGLIO
AVIATION...
Hazardous weather outlook, Apr 12, 5:05 AM EDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
505 AM EDT TUE APR 12 2011

INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-130915-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-
HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
505 AM EDT TUE APR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SOILS ACROSS THE REGION ARE NEAR OR SATURATED DO TO RECENT
RAINFALL. ALTHOUGH ADDITIONAL RAINFALL TODAY IS NOT EXPECTED TO BE
EXCESSIVE...IT COULD LEAD TO SOME MINOR LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072-
130915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-
505 AM EDT TUE APR 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 12, 10:29 AM EDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1029 AM EDT TUE APR 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            4 SSE OWENTON           38.49N 84.81W
04/12/2011                   OWEN               KY   EMERGENCY MNGR

            PART OF OLD MONTEREY RD. CLOSED DUE TO STREAM OUT OF
            BANKS IN LOW LYING AREA.

&&

MJP
Local storm report, Apr 12, 11:16 AM EDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1116 AM EDT TUE APR 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLOOD            OTWAY                   38.87N 83.19W
04/12/2011                   SCIOTO             OH   LAW ENFORCEMENT

            HIGH WATER OVER STATE ROUTE 73 AT OTWAY. HIGHWAY DOWN TO
            ONE LANE. ALSO HIGH WATER ON STATE ROUTE 52 AND STOUT
            NEAR THE HIGH SCHOOL. EVERY STATE ROUTE IN WEST PART OF
            COUNTY DOWN TO ONE LANE.

&&

MJP
Local storm report, Apr 12, 1:03 PM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
103 PM EDT TUE APR 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     FLOOD            N LONDONDERRY           39.27N 82.79W
04/12/2011                   ROSS               OH   PUBLIC

            FOUR TO SIX INCHES OF WATER WAS REPORTED OVER THE ROAD.

&&

ANOVAK
Local storm report, Apr 12, 2:54 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
254 PM EDT TUE APR 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLOOD            LEWISBURG               38.55N 83.76W
04/12/2011                   MASON              KY   DEPT OF HIGHWAYS

            SEVERAL ROADS FLOODED AROUND THE COUNTY INCLUDING PARTS
            OF SR 324 AND SR 419.

&&
Local storm report, Apr 12, 4:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
407 PM EDT TUE APR 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     FLOOD            SPARTA                  38.68N 84.91W
04/12/2011                   GALLATIN           KY   TRAINED SPOTTER

            EAGLE CREEK IN SPARTA KENTUCKY OUT OF ITS BANKS AND
            COVERING OLD SPARTA ROAD WITH WATER.

&&

ALANR
Local storm report, Apr 12, 4:18 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
418 PM EDT TUE APR 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     FLOOD            5 E PEEBLES             38.96N 83.32W
04/12/2011                   ADAMS              OH   LAW ENFORCEMENT

            STATE ROUTE 73 IS CLOSED SOUTH OF STATE ROUTE 32 DUE TO
            HIGH WATER.

0412 PM     FLOOD            4 NW BLUE CREEK         38.82N 83.38W
04/12/2011                   ADAMS              OH   LAW ENFORCEMENT

            STATE ROUTE 348 IS CLOSED IN NUMEROUS PLACES BETWEEN
            STATE ROUTE 781 AND STATE ROUTE 125 DUE TO HIGH WATER.

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:38 AM EDTAreal Flood AdvisoryILNClermont, Hamilton5 hr
Apr 12, 6:31 AM EDTRiver Flood WarningILNAdams17 hr
Apr 12, 8:30 AM EDTAreal Flood AdvisoryILNClermont, Hamilton6 hr
Apr 12, 10:49 AM EDTAreal Flood WarningILNAdams, Brown, Highland, Pike, Ross, Scioto9 hr
Apr 12, 1:50 PM EDTAreal Flood WarningILNAdams, Brown11 min
Apr 12, 4:56 PM EDTAreal Flood AdvisoryILNFayette, Highland, Pickaway, Ross3 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.